# SDR 95FDEA01680

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouges
- Location: Bs 433-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES IN STR AT BS 433 TO 460 STR 16L AND MISSING FASTENER AT BS 450 STR 16L.  REPAIRED NUMEROUS GOUGES IN STR 16L AT BS 433 TO 460 AND MISSING FASTENER AT BS 450 STR 16L PER FEDEX SRM 53-10-1 AND 53-10-3.
